# SDR ABXA000357

- Difficulty date: July 8, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 50,728 hours, 40,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 591016347
- Condition: Cracked
- Location: Pressure Dome
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE DOME RADIAL NR 1.  REPLACED RADIAL IAW DC9 SRM 51-30-2.
